# SDR FDEA201312193024

- Difficulty date: December 19, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 71,474 hours, 23,312 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6259468
- Part serial: 077C827
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FL380,  IN CLEAR AIR WITH ANTI-ICE OFF, RECEIVED  EICAS MESSAGES FOR RT ENGINE BLEED OFF, RT PACK OFF, & RT PACK TEMP, IAW QRH TURNED RT ENGINE BLEED OFF.  R & R RT PACK TEMP CONTROLLER IAW AMM 21-51-14-4, CHECKED NORMAL IAW FIM 36-10.
